# SDR ABXA20150815148

- Difficulty date: August 15, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14372524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED VISUAL INSPECTION OBSERVED CORROSION & CRACKS AROUND HOLES COMMON TO FAILSAFE STRAP & T FITTING.  PREVIOUSLY MENTIONED ON NON-ROUTINE 1369.  TRIMMED OUT CRACKED & CORRODED AREA OF FAILSAFE STRAP AS WRITTEN IAW EA 53500013-003 & DOCUMENT 47008ORD03.  SDR INFO CRACKED 1/4", CORRODED LEVEL 2, PN 14372524, PART NAME, LEFT FAILSAFE STRAP, SN  NSN, FS & BS LOCATION STATION 955.  ACFT WAS GNDED.
